# SDR SIMA2024010324009

- Difficulty date: November 24, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064008
- Condition: Corroded
- Location: Fr 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 ? RH LOWER INBD SEAT TRACK CORRODED BTW FR 56-57 (LEVEL 2 CORROSION) -C/A-BLENDED CORROSION AT THE RH LOWER INBD SEAT TRACK BTW FR 56-57 IAW EMB 170 SRM 51-12-01. REMOVED DAMAGED TEETH FROM RH LOWER INBD SEAT TRACK BTW FR 56-57 IAW EMB 170 SRM 53-00-10 REPAIR 02P. INSTALLED SPLICE DEVICE FITTINGS ON RH LOWER INBD SEAT TRACK BTW FR 56-57 (LOWER AFT FOOT BOTH FITTINGS) IAW EMB 170 AMM 25-21-11. INSTALLED SPLICE DEVICE FITTINGS ON RH LOWER INBD SEAT TRACK BTW FR 56-57 (LOWER AFT FOOT BOTH FITTINGS) IAW EMB 170 AMM 25-21-11.
